Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the Galerkin and Papkovitch stress functions


Author: R. D. Mindlin
Journal: Bull. Amer. Math. Soc. 42 (1936), 373-376
DOI: https://doi.org/10.1090/S0002-9904-1936-06304-4
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 10 (1935), 695--699
MathSciNet review: 1563303
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06304-4